# SDR DALA13029309249

- Difficulty date: June 12, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,791 hours, 30,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AT BS 750, 10 INCHES BELOW L27R IS CORRODED.  REMOVED CORRODED BUTT SPLICE. FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF SKIN. FABRICATED DOUBLER AND FILLER IAW SRM 53-31-03 AND 51-20-00, VOL II.
